×

zbMATH — the first resource for mathematics

The local limit theorem and some related aspects of super-critical branching processes. (English) Zbl 0214.16203

MSC:
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
60F99 Limit theorems in probability theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Krishna B. Athreya and Peter E. Ney, Branching processes, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 196. · Zbl 1070.60001
[2] V. P. ─îistyakov, Local limit theorems for branching processes, Teor. Veroyatnost. i Primenen. 2 (1957), 360 – 374 (Russian, with English summary). · Zbl 0089.34301
[3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Clarendon Press, Oxford, 1938. · Zbl 0020.29201
[4] T. E. Harris, Branching processes, Ann. Math. Statistics 19 (1948), 474 – 494. · Zbl 0041.45603
[5] Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. · Zbl 1037.60001
[6] D. Hawkins and S. Ulam, Theory of multiplicative processes, Los Alamos Scientific Laboratory, 1944, LADC-265.
[7] Haruo Imai, Notes on a local limit theorem for discrete time Galton-Watson branching processes, Ann. Inst. Statist. Math. 20 (1968), 391 – 410. · Zbl 0263.60036
[8] S. Karlin, Local limit laws for the supercritical continuous time simple branching processes, 1967 (unpublished manuscript).
[9] John G. Kemeny, J. Laurie Snell, and Anthony W. Knapp, Denumerable Markov chains, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. · Zbl 0149.13301
[10] H. Kesten, P. Ney, and F. Spitzer, The Galton-Watson process with mean one and finite variance, Teor. Verojatnost. i Primenen. 11 (1966), 579 – 611 (English, with Russian summary). · Zbl 0158.35202
[11] H. Kesten and B. P. Stigum, A limit theorem for multidimensional Galton-Watson processes, Ann. Math. Statist. 37 (1966), 1211 – 1223. · Zbl 0203.17401
[12] E. Seneta, Functional equations and the Galton-Watson process, Advances in Appl. Probability 1 (1969), 1 – 42. · Zbl 0183.46105
[13] Bernt P. Stigum, A theorem on the Galton-Watson process, Ann. Math. Statist. 37 (1966), 695 – 698. · Zbl 0154.43002
[14] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. · Zbl 0063.08245
[15] A. M. Yaglom, Certain limit theorems of the theory of branching random processes, Doklady Akad. Nauk SSSR (N.S.) 56 (1947), 795 – 798 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.